# SDR MASA200400413

- Difficulty date: July 18, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 24,260 hours, 20,722 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS AT ROW 2 & 3 INOP.  MX RESECURED FLOOR CONNECTOR, OPS CHECK GOOD.
